Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.60
pages 45-52

Optimal Stabilization of the Solutions of a Parabolic Boundary-value Problem Using Bounded Lumped Control

Vladimir E. Kapustyan
Dnepropetrovsk State University, Dnepropetrovsk Technical University of Railway Transport; National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

ABSTRAKT

We construct the optimal bounded lumped parametric control in the stabilization problem of the solutions of a parabolic boundary-value problem. We prove that the parametric functional of its figure of merit is a smooth function and satisfies the general Bellman equation.


Articles with similar content:

Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Combinatorial Cutting while Solving Optimization Nonlinear Conditional Problems of the Vertex Located Sets
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Oleg A. Yemets, Tatyana V. Chilikina, Yelizaveta M. Yemets
Application of Numerical Optimization Methods to the Reduction of Order of the Transfer Function of a Control Object
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
V. E. Zhukovskii, Vladimir I. Gostev
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Victor I. Musurivskiy